# SDR CALA2022080101924

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 63,095 hours, 18,518 cycles
- Engine: Rroyce RB211*
- Engine time: 2,350 hours, 690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B37
- Part serial: 31292
- Condition: Unknown
- Location: Eng #2 (Right)
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE SEEN AROUND RIGHT ENGINE WE THEN SHUT THE ENGINE DOWN  SMOKE STOPPED
